×

zbMATH — the first resource for mathematics

On the uniqueness of meromorphic functions. (Chinese) Zbl 0679.30024
In this paper the author provides a minor correction to a result of Gross and the reviewer’s on functions that share several sets of values and extends several other known results (including some of the author’s). Several interesting articles have appeared that are related to the subject, written by J. Winkler, G. Gundersen, and K. Tohge. Particularly, Tohge derived Theorem 7 of the present paper by a different argument [see Kodai Math. J. 11, No.2, 249-279 (1988)]. The essential tool used in dealing with this type of problem is Nevanlinna’s two fundamental theorems for meromorphic functions.
Reviewer: C.C.Yang

MSC:
30D30 Meromorphic functions of one complex variable, general theory
PDF BibTeX XML Cite